# SDR 95ZZZX5299

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7111
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: AWT82008
- Condition: Worn
- Location: T/R
- Part time: 69 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNIT(S) CORRECTED PROBLEM.
